Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 15, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 2, 2006, 6:20 PM EST for Walton County, Georgia. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2006, 6:20 PM EST (23:20 UTC)
- Expired
- Jan 2, 2006, 6:41 PM EST
- In force
- 21 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Walton County, GA
The radar
The Atlanta radar (KFFC), 94 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 4:47 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 022319 SVRFFC GAC297-030015- /O.NEW.KFFC.SV.W.0015.060102T2320Z-060103T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 620 PM EST MON JAN 2 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WALTON COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 715 PM EST * AT 615 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOGANVILLE...AND MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT VERNON...GRATIS...CAMPTON...BOLD SPRINGS AND BETWEEN. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3393 8390 3381 8391 3382 8353 3394 8363 $$
1 follow-up statement
000 WWUS52 KFFC 022341 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 641 PM EST MON JAN 2 2006 GAC297-022351- /O.CAN.KFFC.SV.W.0015.000000T0000Z-060103T0015Z/ WALTON GA- 641 PM EST MON JAN 2 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WALTON COUNTY IS CANCELLED... THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST MONDAY EVENING FOR NORTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3393 8390 3381 8391 3382 8353 3394 8363 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 5:55 PM EST, 25 minutes earlier.
Area forecast discussion, Jan 2, 5:55 PM EST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 PM EST MON JAN 2 2006 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT) STRONG UPPER LEVEL LOW LIFTING NORTHEAST THIS EVENING WITH STRONG DRYING OCCURRING IN THE MID LEVELS OF THE ATMOSPHERE. ALTHOUGH LAPSE RATES HAVE STEEPENED SIGNIFICANTLY AND BREAKING CLOUDS HAVE ALLOWED VERY GOOD SURFACE WARMING ACROSS EASTERN ALABAMA AND WESTERN GEORGIA...THERE HAS NOT BEEN MUCH OF ANY CONVECTION BREAKING OUT ACROSS THE REGION BEHIND THE CONVECTIVE SYSTEM FROM EARLIER TODAY. CANNOT RULE OUT ISOLATED TO SCATTERED EVENING CONVECTION BUT THE THREAT SHOULD BE SHUTTING DOWN ACROSS THE ENTIRE FORECAST AREA BY 06Z. CLEARING SKIES AND DECREASING LOW LEVEL MOISTURE SHOULD ALLOW TEMPERATURES TO FALL INTO THE 40S ACROSS THE AREA TONIGHT. TUESDAY SHOULD REMAIN MILD WITH ONLY WEAK COLD ADVECTION BEHIND THIS FRONT. CLEAR SKIES AND DRY AIR TUESDAY NIGHT WILL PRODUCE GOOD RADIATIONAL COOLING CONDITIONS. HIGHER ELEVATIONS OF THE NORTHEAST MOUNTAINS ARE REPORTING WINDS GUSTING UP NEAR 30 MPH THIS AFTERNOON. THIS MATCHES UP WITH THE STRONG 850MB WINDS OUT AHEAD OF THE UPPER TROUGH. THIS SHOULD CONTINUE INTO THE EVENING BEFORE TAPERING OFF AFTER MIDNIGHT. MOST AREAS EXCEPT THE HIGHEST RIDGES AND PEAKS SHOULD REMAIN BELOW WIND ADVISORY OR HIGH WIND WARNING LEVELS. .LONG TERM...(THURSDAY THROUGH MONDAY) HAVE KEPT THE EXTENDED FORECAST DRY THROUGH DAY SEVEN. WE DO GET A SERIES OF WEAK UPPER TROUGHS AND ASSOCIATED COLD FRONTS THROUGH THE AREA...BUT THE MODELS SHOW VERY LITTLE MOISTURE FOR THEM TO WORK WITH. BY THE END OF THE WEEK THE PROGRESSIVE UPPER LEVEL PATTERN WE HAVE HAD THE PAST SEVERAL DAYS BECOMES AT LEAST TEMPORARILY MORE STATIC AS A LARGE RIDGE BUILDS IN THE WEST ANCHORING A FAIRLY DEEP TROUGH ALONG THE EAST COAST. THE TROUGH AXIS REMAINS EAST OF GEORGIA KEEPING US IN A PRETTY STRONG NORTHWEST FLOW SITUATION. THIS WILL ALLOW TEMPERATURES TO FALL BACK TO MORE SEASONAL LEVELS THAN WE HAVE BEEN EXPERIENCING. && .AVIATION... WARM FRONT LIFTING NORTHWARD THROUGH ATL...AND COLDFRONT EXTENDS FROM NE AL TO THE MOB. FRONT TO PUSH EAST OF ATL BTN 00Z AND 03Z. CEILINGS GENERALLY 1-3 THSD FT WITH SCATTERED AREAS OF CEILING AOB 1 THSD FT AND VSBYS GENERALLY ABV 7 MILES. AFT 00Z EXPECT TO SEE CEILINGS AND VSBYS REMAIN VFR THROUGH 10Z WHEN DIMINISHED WINDS TO ALLOW DEVELOPMENT OF EARLY MORNING FOG. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 45 57 40 64 / 20 5 0 10 ATHENS 45 60 39 65 / 30 10 0 10 GAINESVILLE 44 56 40 61 / 30 10 0 10 ROME 44 58 37 64 / 20 5 0 10 COLUMBUS 47 64 41 68 / 20 5 0 10 MACON 47 64 36 65 / 30 5 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Jan 2, 6:00 AM EST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 AM EST MON JAN 2 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 600 AM EST MON JAN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ...NUMEROUS SEVERE THUNDERSTORMS EXPECTED ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... .SYNOPSIS... A POWERFUL STORM SYSTEM WILL APPROACH THE SOUTHEASTERN U.S. TODAY BRINGING VERY WARM AND MOIST AIR TO MUCH OF GEORGIA. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AS A WARM FRONT LIFTS NORTH. BY MIDDAY...SHOWERS WILL DECREASE IN COVERAGE BUT INSTABILITY WILL INCREASE ALLOWING FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS. .PRIMARY HAZARD... LARGE HAIL...GUSTY WINDS AND TORNADOES WILL BE POSSIBLE WITH SOME OF THE STORMS THIS AFTERNOON AND THIS EVENING. .DISCUSSION... WIDESPREAD ELEVATED SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE LATE THIS MORNING. HOWEVER...INSTABILITY WILL INCREASE THIS AFTERNOON AS BREAKS IN THE CLOUDS DEVELOP AND TEMPERATURES RISE INTO THE 60S AND LOWER 70S. CAPE VALUES THIS AFTERNOON WILL REACH NEAR 2000 ACROSS PARTS OF CENTRAL GEORGIA AND BETWEEN 500 AND 1000 OVER NORTHEAST GEORGIA. 0 TO 1 KM STORM RELATIVE HELICITY VALUES WILL RANGE BETWEEN 100 AND 150 ACROSS MUCH OF THE AREA. THIS COMBINATION OF INSTABILITY AND VERTICAL WIND SHEAR ARE FAVORABLE FOR SUPERCELL THUNDERSTORMS AND TORNADOES...ESPECIALLY ACROSS CENTRAL GEORGIA. ACROSS NORTHEAST GEORGIA...INSTABILITY SHOULD BE LOW ENOUGH TO LIMIT THE DEVELOPMENT OF TORNADOES TODAY AND TONIGHT. THE MOST LIKELY TIME FOR SEVERE WEATHER INCLUDING TORNADOES WILL BE BETWEEN NOON AND 6PM ACROSS WESTERN GEORGIA AND BETWEEN 3 PM AND 9 PM ACROSS EASTERN GEORGIA...MAINLY SOUTH OF A COLUMBUS TO ATHENS LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A DRY AND MORE STABLE AIRMASS WILL PUSH INTO GEORGIA TUESDAY ENDING ANY CHANCE FOR THUNDERSTORMS OR OTHER HAZARDOUS WEATHER. SOME RAIN WILL BE POSSIBLE WEDNESDAY AND AGAIN ON FRIDAY...BUT NO THUNDERSTORMS ARE EXPECTED. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR WESTERN GEORGIA BETWEEN 9 AM AND 6PM...AND FROM NOON TO 9PM ACROSS EASTERN GEORGIA. ALL PREPAREDNESS ACTIVITIES SHOULD BE RUSHED TO COMPLETION. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. SNELSON
In the hours before
Special weather statement, Jan 2, 5:06 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 506 PM EST MON JAN 2 2006 GAZ013-014-021-032-022245- 506 PM EST MON JAN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN COBB...CHEROKEE... PICKENS AND DAWSON COUNTIES UNTIL 545 PM EST... AT 505 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM MARBLEHILL TO MARIETTA...MOVING EAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS COBB...CHEROKEE...PICKENS AND DAWSON COUNTIES. BRIEF HEAVY DOWNPOURS IS LIKELY WITH THESE STORMS...WHICH MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jan 2, 5:17 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL FRANKLIN 33.28N 85.10W
01/02/2006 0.88 INCH HEARD GA TRAINED SPOTTER
0430 PM HAIL FRANKLIN 33.28N 85.10W
01/02/2006 1.00 INCH HEARD GA PUBLIC
0430 PM HAIL PALMETTO 33.53N 84.66W
01/02/2006 2.00 INCH FULTON GA PUBLIC
0440 PM HAIL 2 W NEWNAN 33.38N 84.82W
01/02/2006 1.00 INCH COWETA GA PUBLIC
HAIL COVERING THE GROUND.
0450 PM HAIL LA GRANGE 33.04N 85.03W
01/02/2006 0.88 INCH TROUP GA TRAINED SPOTTER
0450 PM HAIL LA GRANGE 33.04N 85.03W
01/02/2006 1.00 INCH TROUP GA LAW ENFORCEMENT
&&
EALocal storm report, Jan 2, 5:32 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL FAIRBURN 33.57N 84.58W
01/02/2006 0.75 INCH FULTON GA PUBLIC
0455 PM TSTM WND DMG 1 N TYRONE 33.48N 84.60W
01/02/2006 FAYETTE GA LAW ENFORCEMENT
DAMAGE NW FAYETTE CO.POWER LINES DOWN. FAMILY TRAPED IN
HOUSE. DAMAGE TO TRAILER HOME OFF HW 74.
&&
EASpecial weather statement, Jan 2, 6:05 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 PM EST MON JAN 2 2006 GAZ016-022>024-033-034-022345- 605 PM EST MON JAN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN NORTHERN GWINNETT...FORSYTH...BANKS...HALL...WHITE AND NORTHERN FULTON COUNTIES UNTIL 645 PM EST... AT 602 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTHEAST OF CLERMONT TO ALPHARETTA...MOVING EAST AT 30 MPH. THIS STORMS WILL PRODUCE SMALL HAIL. A WARNING MAY BE REQUIRED LATER THIS EVENING.
Special weather statement, Jan 2, 6:11 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 611 PM EST MON JAN 2 2006 GAZ036>038-047-049-050-022345- 611 PM EST MON JAN 2 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN GREENE...MORGAN...WALTON...OCONEE...OGLETHORPE AND CLARKE COUNTIES UNTIL 645 PM EST... AT 610 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONGS THUNDERSTORMS OVER WALTON AND MORGAN COUNTIES...MOVING EAST AT 50 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS GREENE...MORGAN...WALTON...OCONEE...OGLETHORPE AND CLARKE COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORMS ARE EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 645 PM EST. TDP
Local storm report, Jan 2, 6:19 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 N GREENVILLE 33.06N 84.72W
01/02/2006 1.75 INCH MERIWETHER GA EMERGENCY MNGR
&&
EAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 8:48 AM EST | Flash Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Jan 2, 11:27 AM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 33 min |
| Jan 2, 12:12 PM EST | Severe Thunderstorm Warning | FFC | Toombs | 18 min |
| Jan 2, 12:36 PM EST | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 24 min |
| Jan 2, 4:14 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 46 min |
| Jan 2, 4:26 PM EST | Severe Thunderstorm Warning | FFC | Coweta, Heard | 49 min |
| Jan 2, 4:35 PM EST | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 40 min |
| Jan 2, 4:38 PM EST | Tornado Warning | FFC | Clayton, Fulton | 37 min |
| Jan 2, 4:54 PM EST | Tornado Warning | FFC | Clayton, Fayette, Fulton | 51 min |
| Jan 2, 5:08 PM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Pike, Spalding | 37 min |
| Jan 2, 5:13 PM EST | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 47 min |
| Jan 2, 5:21 PM EST | Severe Thunderstorm Warning | FFC | Gwinnett | 54 min |
| Jan 2, 5:24 PM EST | Tornado Warning | FFC | Meriwether | 27 min |
| Jan 2, 5:26 PM EST | Severe Thunderstorm Warning | FFC | DeKalb | 34 min |
| Jan 2, 5:28 PM EST | Tornado Warning | FFC | DeKalb | 22 min |
| Jan 2, 5:31 PM EST | Tornado Warning | FFC | Butts, Spalding | 29 min |
| Jan 2, 5:35 PM EST | Tornado Warning | FFC | Gwinnett | 48 min |
| Jan 2, 5:37 PM EST | Tornado Warning | FFC | Lamar | 23 min |
| Jan 2, 5:42 PM EST | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 33 min |
| Jan 2, 5:47 PM EST | Severe Thunderstorm Warning | FFC | Pike | 28 min |
| Jan 2, 5:51 PM EST | Tornado Warning | FFC | Jasper, Jones, Monroe | 39 min |
| Jan 2, 5:58 PM EST | Severe Thunderstorm Warning | FFC | Butts | 24 min |
| Jan 2, 6:01 PM EST | Severe Thunderstorm Warning | FFC | Lamar | 29 min |
| Jan 2, 6:25 PM EST | Tornado Warning | FFC | Bibb, Monroe | 35 min |
| Jan 2, 6:27 PM EST | Tornado Warning | FFC | Baldwin, Jasper, Jones | 33 min |
| Jan 2, 6:30 PM EST | Severe Thunderstorm Warning | FFC | Putnam | 30 min |
| Jan 2, 6:50 PM EST | Severe Thunderstorm Warning | FFC | Greene, Taliaferro | 40 min |
| Jan 2, 6:56 PM EST | Tornado Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.